# SDR ASAA0480610

- Difficulty date: December 16, 2004
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 5910502154
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - HV-CHECK, RIGHT WING STRUCTURE UNDER FUEL PANEL 1436 RUB STRIP IS GOUGED.  REPLACED DAMAGED SECTION PR EA 5720-01258.  (M)
